# SDR SWAA2022080830273

- Difficulty date: July 17, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 27,092 hours, 12,498 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE CRACKED ON VAPOR BARRIER LBL8 WL167.68 / [01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 REPAIR 5 AND UPDATED MEASUREMENT TABLE [12] INSTALLED LH BS663 UPPER ATTACH ANGLE REPAIR PARTS LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD. TOOL ID:ATS1751 S/N:DC004716 DUE:10/2022. CAP SEALING AND LEAK CHECK ON INTERNAL SIDE FUEL TANK FASTENERS WILL BE ACCOMPLISHED ON CC#TTG8Q00DLKRU.;[13] VERIFIED CORRECTIVE ACTION 12;[14] FILLET SEALED; CAP SEALED EXTERNAL SIDE OF REPAIR AND APPLIED CIC TO BS663 LH UPPER ATTACH ANGLE REPAIR PARTS LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[15] REMOVED PROTECTION OF EWIS @ LH BS 663 UPPER ATTACH ANGLE ON FWD AND AFT SIDE OF VAPOR BARRIER IAW AMM 20-60-07-913-801.;[16] VERIFIED CORRECTIVE ACTIONS 14 AND 15
